... diseases, all normal. Dr. say it is from the drug Abilify I took for 6 years. I stopped taking this med. a year ago March, but the movements didn't start till the end of May, 4 months after I stopped it. Has anyone ever heard of this happening to other people?
from vtech10, hey cspecialmom1111,i have heard of it happening to other people, can you do any massage therapy where they slowly work on the muscles to slowly rebuild them again, or very light water therapy where you dont do too much but the pressure from the water works on the muscles, will this info help you some , i hope you begin to feel a little better, take care
hi special mom,have you tried a neurolgist-specialist that is specialize only allergic, responses to medication, in where you see your regular neurologist, check to see what kind of neurolgists specialist, or try a department allergi, allergy to neurology meds, type of allergy specialist, and see if that takes you in a particular direction, i was on lisinopril a blood pressure med- it almost killed me -i now suffer with my other illnesses and the response of the allergic reaction,
been to er/intensive care since last wednesday- to keep my air way open--- so i know now that i need an allergy doctor to treat the allergy reaction that occurred to me- then re-check old medicines- make sure they dont kill me -because i am dealing with a severe reaction that occurred- therfore i gotta find the right allergy doctor-not the er,my primary doctor- so that is what i am doing- trying to make sure i can live outside with the hot air- it has been hell--- so see if you can relate to how to get the right doctor to take care of the new problem, because it was an reaction- so it has to be treated some kind of way--- and only the allergy or medicine allergy professional would know what to check in your blood or whatever to determine if this thing can be subsided, or taken away- and even if some meds you are on now--could keep it there- check it out - i am dealing with a similiar experience- its just my throat-neck-chest- tongue-breathing is affected so id liket o chat with you more, and i will help look for specialist for you too, i dont mind... good luck because it is a process but it is worth it, there is always a strong possibility that it can go away- its just who knows about it , where to go... take care on this journey..i am with you... v-tech10
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 2 answers
Posted 15 Jan 2012 • 4 answers
Posted 25 Mar 2012 • 2 answers
Posted 21 Aug 2013 • 3 answers
Posted 26 Oct 2016 • 1 answer